MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. ULTRASONIC PROBE

SHIRAKAWA OLYMPUS CO., LTD. ULTRASONIC PROBE
Model Number UM-S20-17S
Medical Device Problem Code Device Reprocessing Problem (1091)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that during the onsite visit the endoscopy support specialist (ess), noted that the user facility does not have the appropriate monitoring strips nor temperature monitoring set up for their high-level disinfectants on the ultrasonic probe.The issue was found during reprocessing for an onsite visit.There was no report of patient involvement.
 
Additional Manufacturer Narrative
Updated: b5, h2, h6, h11.This report is being supplemented to provide additional information based on the approved final investigation.The product was not returned to olympus for inspection.Based on the results of the investigation, the root cause of the reportable malfunction could not be identified/determined.Additionally, an endoscopy support specialist (ess) was dispatched to the user facility for reprocessing support of the ultrasonic probe.It was noted that the user facility staff did not have the appropriate monitoring strips nor temperature monitoring set up for their high-level disinfectant.The ess spoke with clinical coordinator, and endoscopy technician/ materials coordinator about ordering the thermometer and the disinfectant test strips.Questions answered and education provided on the manual reprocessing of the um-s20-17s, ultrasonic probe.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
Additional issues/malfunctions were found during investigation and were identified/determined to be not reportable.

Brand Name
ULTRASONIC PROBE
Common Device Name
ULTRASONIC PROBE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23760235
Report Number3002808148-2025-24714
Device Sequence Number18640232
Product Code ITX
UDI-Device Identifier04953170467301
UDI-Public04953170467301
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K250762
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUM-S20-17S
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/27/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown